# SDR CA140908002

- Difficulty date: August 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) PERFORMED A HARD LANDING WITH STRUCTURAL DAMAGED.  NO INJURY REPORTED.  THE PILOT WAS THE ONLY ONE ONBOARD.  THE PILOT CLAIMED THERE WAS A LOSS OF ENGINE POWER. C
